# SDR 20010604CW007

- Difficulty date: May 10, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N75GZ
- Make and model: Israel 1125
- Aircraft serial: 075
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Seal
- Part number: V25W712025505
- Part serial: 115
- Condition: Deteriorated
- Location: Hyd Press Swtch
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THIRTY (30) MINUTES AFTER TAKEOFF, WARNING LIGHT ILLUMINATED, INDICATING A LOW LEVEL OF HYDRAULIC FLUID IN THE TANK;  OIL PRESSURE READING FELL TO  0.  THE EDP PUMPS (RIGHT AND LEFT) WARNING LIGHTS FOR LOW OIL PRESSURE ILLUMINATED AFTER LANDING (AC PERFORMED EMERGENCY LANDING)  DEFECT WAS DUE TO PRESSURE SWITCH SEAL DETERIORATION.
